Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Special odd Hamiltonian modular Lie algebras

Tom 146 / 2017

Wei Bai, Wende Liu Colloquium Mathematicum 146 (2017), 253-263 MSC: Primary 17B50; Secondary 17B40. DOI: 10.4064/cm6809-12-2015 Opublikowany online: 20 October 2016

Streszczenie

Derivations from a finite-dimensional special odd Hamiltonian Lie algebra $\mathfrak {G}$ into the odd part $\mathcal {W}$ of a generalized Witt superalgebra are described completely by means of a weight space decomposition with respect to a suitable torus. As an application, the low-dimensional cohomology spaces $H^{0}(\mathfrak {G}; \mathcal {W})$, $H^{1}(\mathfrak {G}; \mathcal {W})$ and the dimensional formulas for them are determined.

Autorzy

  • Wei BaiSchool of Mathematical Sciences
    Harbin Normal University
    150025 Harbin, China
    e-mail
  • Wende LiuSchool of Mathematical Sciences
    Harbin Normal University
    150025 Harbin, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek